MathSciNet Relay Station
MathSciNet bibliographic data
MR1953284 05B10 (11T24)
Chandler, David B.; Xiang, Qing The invariant factors of some cyclic difference sets. J. Combin. Theory Ser. A 101 (2003), no. 1, 131–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement